Research Repository

Economies of scale in the Australian tourism industry

Shi, Hui ORCID: 0000-0001-5463-0110 and Smyth, R (2012) Economies of scale in the Australian tourism industry. Applied Economics, 44 (33). 4355 - 4367. ISSN 0003-6846

[img] Text
Economies of scale in the Australian tourism industry.pdf - Published Version
Restricted to Repository staff only

Download (328kB)
Item Type: Article
Uncontrolled Keywords: economic growth; promotion; increasing returns; translog cost function; scale economies
Subjects: Current > FOR Classification > 1402 Applied Economics
Historical > Faculty/School/Research Centre/Department > Victoria Institute of Strategic Economic Studies (VISES)
Depositing User: Symplectic Elements
Date Deposited: 23 Jul 2017 23:35
Last Modified: 02 Aug 2017 00:16
URI: http://vuir.vu.edu.au/id/eprint/33623
DOI: https://doi.org/10.1080/00036846.2011.589819
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar